# SDR QXEA200701221

- Difficulty date: July 28, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 277 hours, 274 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 9702811
- Condition: Malfunctioned
- Location: Hyd Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2498: STANDBY HYD PRESSURE INDICATOR INOP.  AIRCRAFT RETURNED TO BLOCK, MAINTENANCE HAS PLACED THIS ON MEL.  AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE FOUND THE NR 3 HYD SYSTEM TO BE DASHES.  REMOVED AND REPLACED NR 3 HYD PRESSURE TRANSDUCER IAW Q400 AMM TASK 29-30-01-400-801. OPERATED NR 3 AND STBY HYD SYSTEMS, INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE
